Hi ALL

I am feeling that my saliva / mouth having some problems and my legs are something not usual. I am seeing this for an month but sometimes feeling okay.

Is this because of high protein or high Creatinine?

I have High Protien urine and High Creatinine (2.3) as of now.

Kindly advice me on this. I am kind of having uncomfortable feelings always. 

-  Desh

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Desh, I am a year out from Kidney and Liver transplant.  I also have alot of saliva and leg pain.  My Dr. stopped Tacrolimus and started Everolimus,  helped my legs not the saliva.  I still have pain in my feet not so much in my legs.  Did you talk with your?   Christine 

  • Are you on dialysis, pre dialysis or with a transplant?

    • I did my Kidney transplant 4 years before and doing good except those issues. 

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Latest Activity

Alison Butler is now a member of TransplantFriends.com
yesterday
Alison Butler is now a member of TransplantFriends.com via Latest Activity on TransplantFriends.com
yesterday
Kate kate replied to Kate kate's discussion Level of prograf you are talking?
Friday
Kate kate replied to Kate kate's discussion Level of prograf you are talking? via Latest Activity on TransplantFriends.com
Friday
More…

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients